MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57449
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code/common name: qan.
 
Event or Problem Description
According to the initial reporter: a (b)(6) male patient underwent a revascularization of a femoral venous lesion in which the zilver vena venous self-expanding stent, g57449, was used.The physician deployed the stent, then saw via fluoroscopy that 2-3cm lengthwise in the middle portion of the stent was twisted.Attempt to dilate with a 14mm balloon.The balloon got caught on the stent and popped and was stuck on stent.Approximately after ninety minutes of trying the physician was able to get the balloon out.Physician then deployed a 14mm cordis stent inside of the zilver stent and post dilated but was able to only dilate stent lumen open to 8mm of the intended 14mm.The patient did well and physician determined this was enough flow through the stent to satisfactory and will continue to monitor for the next several months.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key14159404
Report Number3005580113-2022-00047
Device Sequence Number5932195
Product Code QAN
UDI-Device Identifier10827002574493
UDI-Public(01)10827002574493(17)241216(10)C1897053
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2022
Report Date (Section F) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2024
Device Model NumberG57449
Device Catalogue NumberZVT7-35-80-16-140
Device Lot NumberC1897053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/25/2022
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer04/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2022
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale